# SDR AWXA200700027

- Difficulty date: December 15, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAIN CABIN FRAME CRACKED, BS 907,  BETWEEN S1L AND S2L.  REPAIRED MAIN CABIN FRAME, BS 907,  BETWEEN S1L AND S2L IAW B737-300 SRM 53-00-07 -2R2 FIGURE 201.
